Buying Prescriptions Online at the Chemist Warehouse
Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack
  Product ID: 2637622

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack

Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets 10 Pack

Product ID: 2637622
$12.49
$1.50 Off RRP
Don't Pay RRP: $13.99
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

Information

General Information

Codral Cold & Flu +Mucus Cough Max Strength lemon flavour drink relieves cold and flu.

Codral Cold & Flu +Mucus Cough Max Strength lemon flavour provides temporary relief of headaches, blocked or runny nose, fever, body aches and pain, sore throat and chesty cough.

CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Boxed Contents: 10 Sachets (5g oral powder)

Size: 10 Pack

KEY FEATURES

• Cold & Flu Hot Drink
• Lemon Flavour
• Mucus Cough
• 10 Sachets

Warnings

- Do not use for children under 12 years. - If you are hypersensitive to any of the ingredients- If you have taken other products containing paracetamol- If you are taking antidepressants sachet seal is broken or damaged.Ask your doctor before use if you - Have high blood pressure. - Have heart problems. - Are pregnant or breastfeeding. - Have any medical condition or are taking any other medicines or are a chronic alcohol abuser. - Unless advised by a doctor do not take this medicine for longer than a few days at a time if you are an adult. - Do not give this medicine to children and adolescents for longer than 48 hours at a time.

CAUTION

- Keep out of reach of children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor. - Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.- Phenylephrine may cause sleeplessness in some people.- Phenylketonurics are warned that this product contains aspartame (phenylalanine).- Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

IMPORTANT INFORMATION

Does not contain gluten or lactose.

Ingredients

Active Ingredients: In each sachet:Paracetamol 1000mgGuaifenesin 200mgPhenylephrine hydrochloride 12.2mg

Contains: Aspartame, Sugars (Sucrose), Phenylalanine and 117mg Sodium per sachet.

Directions

For Adults and Children 12 years and over: For oral use only. Dissolve contents of one sachet in hot (not boiling) water. Stir until dissolved and drink. How often: One sachet every 4-6 hours as necessary. Do not exceed 4 sachets in 24 hours.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Looks good Stocking up for Winter stock.
Date published: 2018-04-19
Rated 2 out of 5 by from works, but the taste is horrible it is effective as a product but the taste is yuck. it is definitely lemon flavoured but there is a menthol tang to it. if you like the lemsip taste, this is nothing like it and you'd be better off spending the extra dollar or two on the lemsip max product.
Date published: 2018-11-18
  • y_2020, m_9, d_20, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_1, tr_2
  • loc_en_AU, sid_68821, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 217ms
  • REVIEWS, PRODUCT